advertisement
Question
Posted by: Angela | 2009-08-25

poor sleep

Hi there CS,
I have been on Lexamil for +- a year, its really improved my mood with little side effects. I have recently though, 3 weeks ago, started waking up at 3am, and not being able to fall asleep for at least an hour after. there is no major stress, nor disruption in my life, what would your advice be? Could it be the meds?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Well, this COULD posibly be related to the meds, except that if they were going to disturb your sleep in this way, I'd expect this to have happened from the start, and not to arise about a year later.
Try the usual best practice when waking early. If you don't get back to sleep in 5 minutes, rather than let your brain to learn to associate being in bed with being awake, get up, have a warm milky drink, and read a soothing or boring book, then go back to bed when you feel drowsy again

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement